Complete sets of functions for perturbations of Robertson Walker cosmologies

E. G. Kalnins, W. Miller

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Crucial to a knowledge of the perturbations of Robertson Walker cosmological models is a knowledge of complete sets of functions with which to expand such perturbations. For the open Robertson Walker cosmology, this question will be completely answered. In addition, some observations will be made concerning explicit solution by separation of variables of wave equations for spin s in a Riemannan space having an infinitesmal line element of which the Robertson Walker models are a special case.

Original languageEnglish (US)
Pages (from-to)1415-1423
Number of pages9
JournalJournal of Mathematical Physics
Issue number5
StatePublished - 1991
Externally publishedYes


Dive into the research topics of 'Complete sets of functions for perturbations of Robertson Walker cosmologies'. Together they form a unique fingerprint.

Cite this